# SDR SIMA20140517007

- Difficulty date: May 17, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 24,117 hours, 20,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUR EACH RT FLOOR TRIM EXTRUSIONS CRACKED.  R & R FOUR EACH RT FLOOR TRIM EXTRUSIONS IAW AMM 33-50-12.
